MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 GLOBAL UNITE STD STEM SZ 10; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY INTERNATIONAL LTD - 8010379 GLOBAL UNITE STD STEM SZ 10; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 1100-10-100
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After the surgeon implanted this stem he went to trial the various proximal bodies however he found none of the bodies would connect to the stem.The surgeon then trialled the proximal bodies with the various trial stems and they all fit perfectly.Surgeon had to remove this implant and insert another however we didn¿t have the same stem available so he had to use a size 10 revision stem which wasn¿t ideal for the patient.No x-rays available.Surgery delay of 20 mins.The surgeon will be sending off for in-hospital investigation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
GLOBAL UNITE STD STEM SZ 10
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11237592
Report Number1818910-2021-01897
Device Sequence Number11793759
Product Code PHX
UDI-Device Identifier10603295004080
UDI-Public10603295004080
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1100-10-100
Device Catalogue Number110010100
Device Lot Number9095632
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL UNITE STD STEM SZ 10; UNK SHOULDER PROXIMAL BODY GLOBAL; GLOBAL UNITE STD STEM SZ 10; UNK SHOULDER PROXIMAL BODY GLOBAL
Outcome Attributed to Adverse Event Required Intervention;